# SDR SWIA202054307

- Difficulty date: October 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Crgo Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD ROLLER FITTING BRACKET CRACKED IN THE RADIUS.  C-CHECK RO 11/21/2020.  REMOVED CRACKED CARGO DOOR UPPER FWD ROLLER FITTING BRACKET P/N CC670-38706-3 AND INSTALLED NEW CARGO DOOR UPPER FWD ROLLER FITTING BRACKET P/N CC670-38706-3, REF CRJ200 SRM.  DRILLED AND LOCATED NEW FITTING P/N CC670-38706-3, REF CRJ200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
